# SDR DALA2021080304378

- Difficulty date: July 30, 2021
- Submitted: August 4, 2021
- Operation: Air carrier
- Aircraft: N837DN
- Make and model: Boeing 737932ER
- Aircraft serial: 31948
- Aircraft time: 20,731 hours, 7,971 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Access Panel
- Condition: Corroded
- Location: Lt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 1893415) DURING INSPECTION FOUND CORROSION ON LH WING FUEL ACCESS CUTOUT NBR 532BB, 532CB, 532DB, 532EB, 532FB, 532GB, 532HB, 532JB, 532KB, 532LB, 532MB, 532NB, 532QB AND 533AB. REPAIRED PER B737-900ER SRM 57-20-01-2R PROCEDURE 1 AND SRM 51-10.
